# SDR IPXA2016092008480

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,870 hours, 12,265 cycles
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: H2028B
- Part serial: TAG01469754
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT OPEN ELECTRICALLY.   REMOVED AND REPLACED THE DOOR UP LIMIT SWITCH 51-588 IAW WDM 52-11-01.  R1 DOOR OPS NORMAL.
